RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 7, Pages 987–999 (Mi de10421)  

Numerical methods

Grid Approximations to Singularly Perturbed Parabolic Equations with Turning Points

G. I. Shishkin

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Full text: PDF file (1781 kB)

English version:
Differential Equations, 2001, 37:7, 1037–1050

Bibliographic databases:

UDC: 519.633
Received: 02.05.2000

Citation: G. I. Shishkin, “Grid Approximations to Singularly Perturbed Parabolic Equations with Turning Points”, Differ. Uravn., 37:7 (2001), 987–999; Differ. Equ., 37:7 (2001), 1037–1050

Citation in format AMSBIB
\Bibitem{Shi01}
\by G.~I.~Shishkin
\paper Grid Approximations to Singularly Perturbed Parabolic Equations with Turning Points
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 7
\pages 987--999
\mathnet{http://mi.mathnet.ru/de10421}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1887277}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 7
\pages 1037--1050
\crossref{https://doi.org/10.1023/A:1011978225750}


Linking options:
  • http://mi.mathnet.ru/eng/de10421
  • http://mi.mathnet.ru/eng/de/v37/i7/p987

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019